Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 07:28:40 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632300
  • Total Topics: 47880
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Problem from Truvada and Stocrin?  (Read 1988 times)

0 Members and 1 Guest are viewing this topic.

Offline Colibr

  • Member
  • Posts: 5
Problem from Truvada and Stocrin?
« on: September 08, 2011, 08:42:06 AM »
Hello !
First of all i want to say sorry for my english, i live in europe
I am 30 years and  *+* since april 2011 and last time negative was on 2009
My labs were vl:170 000 and cd4 :324.(before to start med)
I started with Truvada and Stocrin on end of july , everything was ok until now:(
5 days ago i got my mouth gum very inflamed and a part of my tongue aboute 1cm is a bit white and painful.i have big problems to eat
Can be this becouse of Truvada or Stocrin?
I wanna write also since i started meds i am 60 kg from 57 and i feel much better, but i dont know whats this gum problem:(
shoud i go to my doctor?
« Last Edit: September 08, 2011, 10:38:01 AM by Colibr »

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Problem from Truvada and Stocrin?
« Reply #1 on: September 08, 2011, 10:13:12 AM »
Hi Colibr, welcome to the forums.

What you're describing sounds like thrush. No, it doesn't have anything to do with your meds and YES! you should see your doctor about it.

Those of us with hiv are more prone to thrush infections. (It's a fungal infection and you can read more about it here.)

Good luck, and make sure you see your doctor about this. It's treatable, but you need to see your doctor to get the meds you need for it. Hang in there!

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Colibr

  • Member
  • Posts: 5
Re: Problem from Truvada and Stocrin?
« Reply #2 on: September 08, 2011, 10:32:42 AM »
Ty Ann!
but this it means i have developed AIDS ?:(
i need to go at work now, today i noticed the small white thing from my left side of tongue looks a bit better, and the pain iritation on my gums is not that strong anymore like in first 2 days
Tomorow i will examinate again and i may have to go to doctor next week..its almoust weekend:(

Offline mecch

  • Member
  • Posts: 11,253
  • red pill? or blue pill?
Re: Problem from Truvada and Stocrin?
« Reply #3 on: September 08, 2011, 11:44:28 AM »
Don't worry about defining if you have AIDS or HIV+ because there are different definitions for this. You have been on HAART for about4-5 weeks and your VL is being cut down quickly now.  But yes this sounds like thrush and you should not hesitate to see your doctor or call and get a prescription for medicine that will take care of the thrush.
You can discuss IRS - immune reconstitution syndrome.  This happens to some people while their immunity is being built back up in the first months of HAART. 
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Problem from Truvada and Stocrin?
« Reply #4 on: September 08, 2011, 01:40:38 PM »
No, having thrush does not mean you have aids. I've had thrush plenty of times yet I have not been diagnosed with aids. I'm just plain old hiv positive, same as you.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline aztecan

  • Member
  • Posts: 5,384
  • 29 years positive, 56 years a pain in the butt
Re: Problem from Truvada and Stocrin?
« Reply #5 on: September 08, 2011, 04:17:42 PM »
Hey Colibr,

Welcome, first of all. Glad you joined in.

As Ann said, thrush doesn't mean AIDS. My CD4s have never dropped below 400, but I have had thrush.

Yes, you should talk to your doctor about this. There are simple treatments, but it can be miserable for you if you don't do something.

Let us know how it goes.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline J.R.E.

  • Member
  • Posts: 7,099
  • Joined Dec-2003 Living positive, since 1985.
Re: Problem from Truvada and Stocrin?
« Reply #6 on: September 08, 2011, 05:35:36 PM »
Hello !
 everything was ok until now:(
5 days ago i got my mouth gum very inflamed and a part of my tongue aboute 1cm is a bit white and painful.i have big problems to eat


I agree with the others. It definitely sounds like thrush. When I had it, it was very painful to eat.  The sooner you treat it, the faster it will go away.

I was treated with Diflucan, and it worked very well, and fast !


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.